Acute toxic neuropathy mimicking guillain barre syndrome.
Autor(es): Jalal Muhammed Jasim Abdul,Fernandez Shirley Joan,Menon Murali Krishna
Resumo: A 30 year old male presented with numbness of palms and soles followed by weakness of upper limbs and lower limbs of 5 days duration, which was ascending and progressive. Three months back he was treated for oral and genital ulcers with oral steroids. His ulcers improved and shifted to indigenous medication. His clinical examination showed polyneuropathy. CSF study did not show albuminocytological dissociation. Nerve conduction study showed demyelinating polyneuropathy. His blood samples and the ayurvedic drug samples were sent for toxicological analysis. Acute toxic neuropathy - Arsenic.
Palavras-Chave: Guillain-Barre syndrome, indigenous medications, toxic neuropathy
Imprenta: Journal of Family Medicine and Primary Care, v. 4, n. 1, p. 137-138, 2015
Identificador do objeto digital: 10.4103/2249-4863.152273
Descritores: Guillain-Barre Syndrome - Clinical examination
Data de publicação: 2015